# SDR WWMA9700016

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Lavatory
- Part time: 3,797 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LAVATORY SMOKE LIGHT ILLUMINATED INFLIGHT, NO SMOKE WAS DETECTED BY THE CREW.  MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR.
